RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 56–60 (Mi mz3503)  

This article is cited in 1 scientific paper (total in 1 paper)

Locally Hopf varieties of Lie algebras

M. V. Zaicev


Full text: PDF file (458 kB)

English version:
Mathematical Notes, 1989, 45:6, 469–472

Bibliographic databases:

UDC: 512
Received: 29.04.1987

Citation: M. V. Zaicev, “Locally Hopf varieties of Lie algebras”, Mat. Zametki, 45:6 (1989), 56–60; Math. Notes, 45:6 (1989), 469–472

Citation in format AMSBIB
\Bibitem{Zai89}
\by M.~V.~Zaicev
\paper Locally Hopf varieties of Lie algebras
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 56--60
\mathnet{http://mi.mathnet.ru/mz3503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019036}
\zmath{https://zbmath.org/?q=an:0678.17008|0696.17006}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 469--472
\crossref{https://doi.org/10.1007/BF01158235}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3503
  • http://mi.mathnet.ru/eng/mz/v45/i6/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020